# SDR ASAA2015121014199

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,346 hours, 2,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1453
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 64,709 hours, 40,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LT PACK LIGHT ILLUMINATED ON RECALL AND FLIGHT DECK TEMPERATURE WAS UNCONTROLABLE AND VERY HOT.  ACFT GROUNDED.  REPLACED TEMP CONTROL VALVE LT SIDE REF AMM TASK 21-51-10-000-801 & 21-51-10-400-801.  OPS CHECKED NORMAL.
